advertisement
Question
Posted by: Lebone | 2008/06/13

Pelvic pain

Dear Doc,

Please advise what is urihexal and ditropan medictions for as since 2007 I struggled with seriuos abdominal pain that I cannot explain, I went and did most of the test, I did the std profile, went for my cystoscopy,went back to the gyaenacologist who said I have no infection, but he prescibed the abovementioned medication and said that it might be bladder spasms.Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bladder spasms can certainly cause lower abdominal pain and the medication prescribed act to reduce the degree of bladder spasm. If your symptoms, do not settle, perhaps further gynae investigations are warranted to exclude other things such as endometriosis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement